# SDR LR7A2018032001319

- Difficulty date: March 20, 2018
- Submitted: March 24, 2018
- Operation: Air carrier
- Aircraft: P4LAC
- Make and model: Lkheed 382G
- Aircraft serial: 4676
- Aircraft time: 50,884 hours, 30,898 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Stiffener
- Condition: Damaged
- Location: Te Flap
- Component: Flap, Lkheed
- Component part number: 3754568
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-2 CHECK UNDER JOB CARD HB2703, FOUND RT IB FLAP LOWER SKIN WITH LOOSE RIVETS AND STIFFENER DAMAGED, CWS90R AT TRAILING EDGE.  REPAIRED IAW SRM FIG 51-140-12.
